# SDR IXXA100050S

- Difficulty date: September 25, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 70,323 hours, 16,075 cycles
- Engine: Ge CF680A2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Zone 100
- Part time: 70,323 hours, 16,075 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER UNLOADING ACFT, FOUND PANEL BELOW LOCK/GUIDE TORN AND THE PANEL SUPPORT INTERCOSTAL BROKEN.  REPLACED DAMAGED INTERCOSTAL AND WEB SECTION IAW SRM 767-200 51-10-02, 51-30-01, 51-70-13 AND 51-40-02 REV 2. AIRCRAFT WAS RETURNED TO SERVICE.
